A. Vomiting is a rarely seen side-effect of this flea treatment topical. I'd recommend you call the vet that prescribed Cheristin and report this reaction, as your cat may benefit from treatment for vomiting. Depending on the severity of the reaction your vet may recommend giving your cat a bath and trying a different flea medication in a couple of days.
A. If your cat had one off episode of vomit, I would not be concerned, as it could be completely incidental. Usual side effects are application site reactions such as hair loss, hair change, redness and itching. Starve your cat for the next 8 hours and then give a bland diet based on boiled chicken or white fish in small portions. If the signs won't stop then I would strongly recommend to take him to your veterinarian for a check up.
DISCLAIMER: The answers in Ask petMD are meant to provide entertainment and education. They should not take the place of a vet visit. Please see our Terms and Conditions.
IMPORTANT: The opinions expressed in Ask petMD content area are solely those of the User, who may or may not have medical or scientific training.
Our Ask petMD experts include veterinarians, vet techs, veterinary students, pet trainers, pet behaviorists and pet nutritionists. These opinions do not represent the opinions of petMD.
User-generated content areas are not reviewed by a petMD veterinarian or any member of the petMD editorial staff for accuracy, balance, objectivity, timeliness, or any other reason except for compliance with our Terms and Conditions.
petMD does not endorse any specific product, service, or treatment. Do not consider petMD user-generated content as medical advice.
Never delay or disregard seeking professional medical advice from your veterinarian or other qualified healthcare provider because of something you have read on petMD.
Your account has been reactivated.